Borel, Armand; Prasad, Gopal
Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups
Publications Mathématiques de l'IHÉS, Tome 69 (1989) , p. 119-171
Zbl 0707.11032 | MR 91c:22021 | 5 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1989__69__119_0

Bibliographie

[1] E. Bombieri, Counting points on curves over finite fields (d'après S. A. STEPANOV), Séminaire Bourbaki, Springer L.N.M., 383 (1974). Numdam | MR 55 #2912 | Zbl 0307.14011

[2] A. Borel, Some finiteness properties of adele groups over number fields, Publ. Math. I.H.E.S., 16 (1963), 5-30. Numdam | MR 34 #2578 | Zbl 0135.08902

[3] A. Borel, On the set of discrete subgroups of bounded covolume in a semi-simple group, Proc. Indian Acad. Sci. (Math. Sci.), 97 (1987), 45-52. MR 90e:22013 | Zbl 0658.22004

[4] A. Borel et G. Prasad, Sous-groupes discrets de groupes p-adiques à covolume borné, C. R. Acad. Sc. Paris, 305 (1987), 357-362. MR 88m:20095 | Zbl 0646.22006

[5] A. Borel et J.-P. Serre, Théorèmes de finitude en cohomologie galoisienne, Comment. Math. Helv., 39 (1964), 111-164. MR 31 #5870 | Zbl 0143.05901

[6] A. Borel et J.-P. Serre, Cohomologie d'immeubles et de groupes S-arithmétiques, Topology, 15 (1976), 211-232. MR 56 #5786 | Zbl 0338.20055

[7] A. Borel et J. Tits, Homomorphismes "abstraits" de groupes algébriques simples, Ann. Math., 97 (1973), 499-571. MR 47 #5134 | Zbl 0272.14013

[8] F. Bruhat et J. Tits, Groupes réductifs sur un corps local, I, Pub. Math. I.H.E.S., 41 (1971), 5-251 ; II, ibid., 60 (1984), 5-184 ; III, J. Fac. Sci. Univ. Tokyo (Sec. IA), 34 (1987), 671-698. Zbl 0657.20040

[9] C. Chevalley, Introduction to the theory of algebraic functions of one variable, Math. Surveys, Number 6, A.M.S. (1951). MR 13,64a | Zbl 0045.32301

[10] T. Chinburg, Volumes of hyperbolic manifolds, J. Diff. Geom., 18 (1983), 783-789. MR 85i:22016 | Zbl 0578.22014

[11] M. Deuring, Lectures on the theory of algebraic functions of one variable, Springer L.N.M., 314 (1973). MR 49 #8970 | Zbl 0249.14008

[12] M. Fried and M. Jarden, Field arithmetic, Berlin, Springer-Verlag (1986). MR 89b:12010 | Zbl 0625.12001

[13] F. Giraud, Cohomologie non abélienne, Grund. Math. Wiss., Springer-Verlag, 1971. Zbl 0226.14011

[14] G. Harder, Minkowskische Reduktionstheorie über Funktionenkörpern, Invent. Math., 7 (1969), 33-54. MR 44 #1667 | Zbl 0242.20046

[15] G. Harder, Über die Galoiskohomologie halbeinfacher algebraischer Gruppen III, J. Reine Angew. Math. 274/275 (1975), 125-138. MR 52 #3352 | Zbl 0317.14025

[16] N. Iwahori and H. Matsumoto, On some Bruhat decompositions and the structure of the Hecke rings of the p-adic Chevalley groups, Publ. Math. I.H.E.S., 25 (1965), 5-48. Numdam | MR 32 #2486 | Zbl 0228.20015

[17] W. M. Kantor, R. A. Liebler and J. Tits, On discrete chamber-transitive automorphism groups of affine buildings, Bull. A.M.S., 16 (1987), 129-133. MR 87m:20124 | Zbl 0631.20033

[18] R. E. Kottwitz, Tamagawa numbers, Ann. Math., 127 (1988), 629-646. MR 90e:11075 | Zbl 0678.22012

[19] M. Kneser, Galoiskohomologie halbeinfacher algebraischer Gruppen über p-adischen Körpern, I, II, Math. Z., 88 (1965), 250-272. Zbl 0143.04702

[20] S. Lang, Algebraic number theory, Addison-Wesley, Reading, Mass. (1968).

[21] S. Lang, Algebra, Addison-Wesley, Reading, Mass. (1965). MR 33 #5416 | Zbl 0193.34701

[22] G. A. Margulis, Cobounded subgroups of algebraic groups over local fields, Funct. Anal. Appl., 11 (1977), 45-57. MR 56 #495 | Zbl 0412.22007

[23] G. A. Margulis, Arithmeticity of the irreducible lattices in the semi-simple groups of rank greater than I, Invent. Math., 76 (1984), 93-120. MR 85j:22021 | Zbl 0551.20028

[24] G. A. Margulis and J. Rohlfs, On the proportionality of covolumes of discrete subgroups, Math. Ann., 275 (1986), 197-205. MR 87m:22028 | Zbl 0579.22014

[25] J. S. Milne, Étale Cohomology, Princeton U. Press (1980). MR 81j:14002 | Zbl 0433.14012

[26] A. M. Odlyzko, Some analytic estimates of class numbers and discriminants, Invent. Math., 29 (1975), 275-286. MR 51 #12788 | Zbl 0306.12005

[27] A. M. Odlyzko, Lower bounds for discriminants of number fields, Acta Arith., 29 (1976), 275-297. MR 53 #5531 | Zbl 0286.12006

[28] J. Oesterlé, Nombres de Tamagawa et groupes unipotents en caractéristique p, Invent. Math., 78 (1984), 13-88. MR 86i:11016 | Zbl 0542.20024

[29] G. Poitou, Minorations de discriminants (d'après A. M. ODLYZKO), Sém. Bourbaki, Springer L.N.M., 567 (1977). Numdam | MR 55 #7995 | Zbl 0359.12010

[30] G. Prasad, Strong approximation, Ann. Math., 105 (1977), 553-572. MR 56 #2921 | Zbl 0348.22006

[31] G. Prasad, Volumes of S-arithmetic quotients of semi-simple groups, Publ. Math. I.H.E.S., 69 (1989), 91-117. Numdam | MR 91c:22023 | Zbl 0695.22005

[32] J. Rohlfs, Die maximalen arithmetisch definierten Untergruppen zerfallender einfacher Gruppen, Math. Ann., 244 (1979), 219-231. MR 81g:22015 | Zbl 0426.20030

[33] J.-P. Serre, Cohomologie des groupes discrets, in Ann. of Math. Studies, 70, Princeton University Press (1971). Zbl 0235.22020

[34] S. S. Shatz, Profinite groups, arithmetic and geometry, Ann. of Math. Studies, 67, Princeton University Press, 1972. MR 50 #279 | Zbl 0236.12002

[35] C. L. Siegel, Über die Classenzahl quadratischer Zahlkörper, Acta. Arith., 1 (1936), 83-86. JFM 61.0170.02 | Zbl 0011.00903

[36] A. Speiser, Die Theorie der Gruppen von endlicher Ordnung, Grund. Math. Wiss., 5, Springer-Verlag.

[37] T. A. Springer and R. Steinberg, Conjugacy classes, in Springer L.N.M., 131 (1970), 167-294. MR 42 #3091 | Zbl 0249.20024

[38] R. Steinberg, Regular elements of semi-simple algebraic groups, Publ. Math. I.H.E.S., 25 (1965), 49-80. Numdam | MR 31 #4788 | Zbl 0136.30002

[39] R. Steinberg, Endomorphisms of linear algebraic groups, Mem. A.M.S., 80 (1968). MR 37 #6288 | Zbl 0164.02902

[40] J. Tits, Classification of algebraic semi-simple groups, Proc. A.M.S. Symp. Pure Math., 9 (1966), 33-62. MR 37 #309 | Zbl 0238.20052

[41] J. Tits, Reductive groups over local fields, Proc. A.M.S. Symp. Pure Math., 33, Part 1 (1979). MR 80h:20064 | Zbl 0415.20035

[42] J. Tits, Buildings and group amalgamations, in Groups St. Andrews 1985, Cambridge University Press, 1987, 110-127. MR 89i:20001 | Zbl 0631.20019

[43] T. N. Venkataramana, On superrigidity and arithmeticity of lattices in semi-simple groups, Invent. Math., 92 (1988), 255-306. MR 89c:20073 | Zbl 0649.22008

[44] H. C. Wang, Topics on totally discontinuous groups, in Symmetric spaces (ed. by W. M. BOOTHBY and G. WEISS), New York, Marcel Dekker (1972), 459-487. MR 54 #2879 | Zbl 0232.22018

[45] A. Weil, Basic number theory, Berlin, Springer-Verlag. Zbl 0267.12001

[46] A. Weil, Adeles and algebraic groups, Progress in Math., 23 (1982), Birkhäuser, Boston. MR 83m:10032 | Zbl 0493.14028

[47] R. Zimmert, Ideale kleiner Norm in Idealklassen und eine Regulatorabschätzung, Invent. Math., 62 (1981), 367-380. MR 83g:12008 | Zbl 0456.12003